# SDR USAA2012020200015

- Difficulty date: January 31, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 48,550 hours, 19,624 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE1740011
- Part serial: 1691
- Condition: Low Pressure
- Location: R2 Door
- Part time: 48,550 hours, 19,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR BOTTLE ASSIST PRESSURE LOW.  SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
